# SDR AALA20170329001

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7719
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CENTER WING REAR SPAR LEFT FORWARD UPPER VERTICAL PRESSURE DECK WEB CRACKED AT FUSELAGE STATIONS 663 BETWEEN LBL 25 AND LBL 45. REPAIRED IAW SRM 57-10-10-2R-3 AND EA 268228.
